Thursday, April 14, 2011


Still feeling funky. I think the Neurontin is messing with my eyes and making me pretty groggy. I'm finding it difficult to focus my eyes on things. Things look blurry a bit and for a while after taking the med things seem to move in my vision almost like I was drunk. It should be interesting to see how things go as I continue to step up the dose. Right now I'm just taking 1 pill with breakfast but I'm on a slow path to get to 2 pills 3 times a day for a total of 6. Yikes, I sure hope this is just an initial reaction and not something that will last. I can't imagine what 6 pills will do, when 1 pill has me feeling so altered. I may be napping a lot in the weeks to come and driving less.


The good news is that my appetite hasn't suffered. I'm still hungry every couple of hours and am able to eat simple things. I am finding that the extra pain and nausea I'm experiencing right now is effecting my appetite for strong flavors. Mostly, I'm limiting myself to blandish things. So long as I don't start losing weight again, I'll eat rice cakes all day if I have to.


  1. Ugh! I hate adjusting to new meds!

  2. Glad your appetite is unchanged!!! I take 500 mg of neurontin for neuropathic pain at night. I could not tolerate higher doses. I hope it helps your migraines in addition to making you sleeeepy and wacky eyed!